# SDR ASAA2013062195180

- Difficulty date: June 21, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3375719
- Condition: Dented
- Location: Bs 320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT BELOW L1 DOOR.  ACFT GROUNDED.  REPAIRED SKIN IAW EA 400- 53EA-10542 REV NEW.
